# SDR ASAA0640543

- Difficulty date: May 4, 2006
- Submitted: May 4, 2006
- Operation: Air carrier
- Aircraft: N778AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25110
- Aircraft time: 42,339 hours, 23,865 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C25229100
- Condition: Corroded
- Location: Bs 727f S25-26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FRAME.  REPLACED FRAME PER SRM 51 40 2 AND 53 00 07.
